# SDR DALA2023102408752

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 84,698 hours, 27,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 REMOVED LH OB SEAT TRACK BETWEEN SEATS 23& 24. CORRECTIVE ACTION: INSTALLED SEAT TRACK BETWEEN SEATS 23 ABC 24 ABC PER B757-200 SRM 53-00-52. (0027587)
